Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




175 Publications

2017 | Journal Article | IST-REx-ID: 1072 | OA
U. Bauer and H. Edelsbrunner, “The Morse theory of Čech and delaunay complexes,” Transactions of the American Mathematical Society, vol. 369, no. 5, pp. 3741–3762, 2017.
View | Download Preprint (ext.)
 
2017 | Journal Article | IST-REx-ID: 1173 | OA
H. Edelsbrunner, A. Glazyrin, O. Musin, and A. Nikitenko, “The Voronoi functional is maximized by the Delaunay triangulation in the plane,” Combinatorica, vol. 37, no. 5, pp. 887–910, 2017.
View | DOI | Download Submitted Version (ext.)
 
2017 | Journal Article | IST-REx-ID: 1180 | OA
A. Akopyan, I. Bárány, and S. Robins, “Algebraic vertices of non-convex polyhedra,” Advances in Mathematics, vol. 308, pp. 627–644, 2017.
View | DOI | Download Submitted Version (ext.)
 
2017 | Journal Article | IST-REx-ID: 1433
U. Bauer, M. Kerber, J. Reininghaus, and H. Wagner, “Phat - Persistent homology algorithms toolbox,” Journal of Symbolic Computation, vol. 78, pp. 76–90, 2017.
View | DOI
 
2017 | Journal Article | IST-REx-ID: 481 | OA
T. Biedl, S. Huber, and P. Palfrader, “Planar matchings for weighted straight skeletons,” International Journal of Computational Geometry and Applications, vol. 26, no. 3–4, pp. 211–229, 2017.
View | Files available | DOI
 
2017 | Journal Article | IST-REx-ID: 568 | OA
P. Franek and M. Krcál, “Persistence of zero sets,” Homology, Homotopy and Applications, vol. 19, no. 2, pp. 313–342, 2017.
View | DOI | Download Submitted Version (ext.)
 
2017 | Conference Paper | IST-REx-ID: 688 | OA
H. Edelsbrunner and H. Wagner, “Topological data analysis with Bregman divergences,” presented at the Symposium on Computational Geometry, SoCG, Brisbane, Australia, 2017, vol. 77, pp. 391–3916.
View | Files available | DOI
 
2017 | Journal Article | IST-REx-ID: 718 | OA
H. Edelsbrunner, A. Nikitenko, and M. Reitzner, “Expected sizes of poisson Delaunay mosaics and their discrete Morse functions,” Advances in Applied Probability, vol. 49, no. 3, pp. 745–767, 2017.
View | Files available | DOI | Download Preprint (ext.) | arXiv
 
2017 | Journal Article | IST-REx-ID: 707 | OA
A. Akopyan and R. Karasev, “A tight estimate for the waist of the ball ,” Bulletin of the London Mathematical Society, vol. 49, no. 4, pp. 690–693, 2017.
View | DOI | Download Preprint (ext.)
 
2017 | Journal Article | IST-REx-ID: 737
Z. Virk and A. Zastrow, “A new topology on the universal path space,” Topology and its Applications, vol. 231, pp. 186–196, 2017.
View | DOI
 

Search

Filter Publications